Admissible estimators in the truncated distribution (Chinese)

Qian, Weimin, Chen, Lanxiang . Journal of Systems Science and Mathematical Sciences / Xitong Kexue yu Shuxue (Chinese version) 1997. 17 :19-24

Locate this article in:

Bibtex

@article{CIS-142354,
  Author = {Qian, Weimin and Chen, Lanxiang},
  Title = {Admissible estimators in the truncated distribution (Chinese)},
  Journal = {Journal of Systems Science and Mathematical Sciences / Xitong Kexue yu Shuxue (Chinese version)},
  Volume = {17},
  Year = {1997},
  Pages = {19--24},
  Keywords = {}
}

Similar articles